# SDR AALA201705099026

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 96,384 hours, 15,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN BY FLOOR NEAR R4 DOOR HAS A LOOSE LENS COVER.  REMOVED AND REPLACED LENS COVER IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
